# SDR UPS98227249

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Condition: Broken
- Location: Rt Te Midflap
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FOL UNEVENTFUL 340 KT CLIMB, .80M/330 IAS SET. AFTER APROX 10 MIN, MOD VIBS STARTED AND WERE AIRSPEED.  A/S REDUCED 263 KTS BEFORE VIBS ABATED.  FLR COMPLIED BELOW 260 KTS.  FOUND CABLE BROKEN IN MID FLAP TO AFT FLAP ASSY RT INBD T/E FLAP SEE LOG PAGE 267071 ITEM 1 FOR REPAIR.
